advertisement
Question
Posted by: CHRISTAL | 2011/07/18

Altitude sickness

Hi doc, this is the second time I traveled CPT to JHB and both times I have experienced bad nausea that lasts until I leave.

Could this be altitude sickness or the water that differs dramatically to CPT as I drink 2 liters a day?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Christal

It will be unusual to experience altitude sickness below 6500 ft elevation. The elevation can cause light headedness and slight nausea. You can use a product like Maxalon to prevent nausea. Consult your doctor for blood tests to evaluate if you are anemic or if you have a metabolic disease, like diabetes or hypothyroidism.

Regards

Please advise if there is any further development.




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement